# SDR UPS08852298

- Difficulty date: April 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT FUSELAGE DENT IN SKIN FS 176.5 AND L26R.  REPAIRED RIGHT FUSELAGE DENT AT FS 176.5 AND L26R IAW EO DC8-5330-26529D.
